Long, empty days

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 5/29/2008 6:34 AM (GMT -7)   
In March, I was hospitalized for one week as a result of overwhelming anxiety.  The diagnosis code on all my paperwork is Bipolar I Mixed with Psychotic Features.  I remember only about two hours out of the week's hospitalization and don't remember the three days before I went into the hospital or the two days after I got out.
 
I have been on antidepressants for years but in Jan of this year, I started feeling useless and hopeless, two aspects of depression I had not experienced previously.  Getting through the day seemed impossible.  I have a highly responsible and somewhat stressful job.  But I just couldn't get interested in anything.  My doctor upped my dosage of Geodon several times. 
 
Then in middle of March I started feeling terribly anxious.  It got worse and worse until the hospitalization.
 
After I got out of the hospital, my terrible, debilitating anxiety returned until dr gave me Zyprexa which caused the anxiety to go away within two hours.  Thank god!  I don't like taking the Zyprexa and Depakote as they make me hungrier but I cannot go back to experiencing the anxiety.
 
Now I feel much better but I am back to the days seeming so long and boring, I can barely stand it.  Is this a part of depression that may eventually go away?  It's similar to how I felt in January but without the anxiety, thank God.  
 
I never felt this way prior to Jan 08.
Georgie Girl


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 5/29/2008 7:30 AM (GMT -7)   
I certainly hope they go away. It's clearly a part of your depression, which lingers despite your medication, so your current med cocktail, while curbing the anxiety, isn't quite doing the trick. Tell your doctor what you wrote here. These are worrisome symptoms. I'm sorry you're feeling so hopeless, but you're not useless. Not by a long shot. Hang in there and keep working on finding the right medication. It can take some time.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 5/31/2008 11:22 AM (GMT -7)   
GG,

I just wanted to check on you to see how you are doing, is your anxiety getting better? Please let us know when you get a chance.

Olivia
Olivia
Bipolar Co-Moderator

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.


Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 6/2/2008 6:46 AM (GMT -7)   

Thanks for checking in. 

My anxiety is very tolerable, thanks to Zyprexa.  Today I am anxious for various work reasons but not unreasonably so.  UPDATED TO ADD:  I joined Weight Watchers this week and found I'd gained 15 lbs in 8 weeks because of Zyprexa dnd Depakote.  My stomach feels like a bottomless pit of hunger.  I had recently lost 20 lbs only to regain 15 of those pounds.  I am very concerned about the weight gain associated with these meds.  One site on which people post their side effects, about 95% of the posters cite large weight gain.  Oh dear. 

My long days continue.  I don't know if this can be helped.

Thanks again.

 



Georgie Girl

Post Edited (Georgie Girl) : 6/6/2008 10:26:16 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:21 AM (GMT -7)
There are a total of 2,732,552 posts in 301,031 threads.
View Active Threads


Who's Online
This forum has 151190 registered members. Please welcome our newest member, nakertar.
293 Guest(s), 9 Registered Member(s) are currently online.  Details
BnotAfraid, astroman, Almost a 10, getting by, Mad Martha, Huddie, BKelly, BostonMarigold, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer